sexologist-icon
Pregnancy problem
I'm taking Diane-35 medicine and had completed the course for current month two days before. Can i get pregnant?
51 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
This medication should not be taken by pregnant women as it can cause harm to the developing baby. If you become pregnant or suspect that you may be pregnant while taking this medication, contact your doctor immediately. After stopping treatment, you should wait until at least one normal menstrual cycle has occurred before trying to get pregnant. Consult Gynecologist....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.